# SDR CALA2024070901983

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 87,510 hours, 14,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 145T19299
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS955 LH T-FITTING FWD LWR FOUND CORRODED.   BS955 LH "T"FITTING REPLACED AS PER ECRA 5340-02196 REV- ATTACH MAINTENANCE WORKSHEET 44.0008 ITEM 1-8.
